MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: used the first date of the month of the aware date ((b)(6) 2021) as no event date was provided.
 
Event or Problem Description
It was reported that the stent dislodgement occurred.Two 7.0x30x75cm express ld iliac / biliary stents were selected to treat the lesion.However, during delivery, both stents fell off the balloon.Subsequently, a snare was used to remove the stents.The procedure was completed with another of the same device.No further patient complications reported and the patient was fine.
 
Additional Manufacturer Narrative
Correction (e1): updated physician's details update (b3) date of event: updated to (b)(6) 2021.
 
Event or Problem Description
It was reported that the stent dislodgement occurred.Two 7.0x30x75cm express ld iliac / biliary stents were selected to treat the lesion.However, during delivery, both stents fell off the balloon.Subsequently, a snare was used to remove the stents.The procedure was completed with another of the same device.No further patient complications reported and the patient was fine.It was further reported that the target lesion was located in the severely calcified and tortuous common illiac artery.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11485379
Report Number2134265-2021-02640
Device Sequence Number19686338
Product Code NIO
UDI-Device Identifier08714729579663
UDI-Public08714729579663
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2023
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0025741431
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/24/2021
Supplement Date Received by Manufacturer03/08/2021
Initial Report FDA Received Date03/15/2021
Supplement Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;